# SDR 08FDEA03921

- Difficulty date: September 17, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC1744503
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB UPPER SKIN AT APPROX XE 72, STRINGER NR 11 IS CRACKED.  REPAIRED SKIN PER EA 8-5510-123649.
